Rendiconti del Seminario Matematico della Università di Padova


Previous issue  | Next issue  | Most recent Issue | All Issues | RSMUP summary
Volume 136, 2016
 

On finite $p$-groups that are the product of a subgroup of class two and an abelian subgroup of order $p^3$
Brendan McCann
pp. 1–10
Abstract | Full-Text PDF (111 KB) | Metadata

New existence results for the mean field equation on compact surfaces via degree theory
Aleks Jevnikar
pp. 11–17
Abstract | Full-Text PDF (121 KB) | Metadata

On laws of the form $ab\equiv ba$ equivalent to the abelian law
Witold Tomaszewski
pp. 19–34
Abstract | Full-Text PDF (176 KB) | Metadata

Irreducible characters of finite simple groups constant at the $p$-singular elements
Marco A. Pellegrini and Alexandre Zalesski
pp. 35–50
Abstract | Full-Text PDF (193 KB) | Metadata

On BNA-normality and solvability of finite groups
Xuanli He, Shirong Li and Yangming Wang
pp. 51–60
Abstract | Full-Text PDF (125 KB) | Metadata

Automorphisms of finite order of nilpotent groups IV
B.A.F. Wehrfritz
pp. 61–68
Abstract | Full-Text PDF (104 KB) | Metadata

Berezin transform and Stratonovich–Weyl correspondence for the multi-dimensional Jacobi group
Benjamin Cahen
pp. 69–93
Abstract | Full-Text PDF (251 KB) | Metadata

Existence and multiplicity of solutions for a $p(x)$-Kirchhoff type equation
Ghasem A. Afrouzi, Maryam Mirzapour and Nguyen Thanh Chung
pp. 95–109
Abstract | Full-Text PDF (172 KB) | Metadata

$\mathbb Q$-Gorenstein smoothings of surfaces and degenerations of curves
Giancarlo Urzúa
pp. 111–136
Abstract | Full-Text PDF (543 KB) | Metadata

Stabilization for Iwasawa modules in $\mathbb Z_p$-extensions
Andrea Bandini and Fabio Caldarola
pp. 137–155
Abstract | Full-Text PDF (194 KB) | Metadata

Système d’équations décrivant certains mouvements stationnaires en une dimension d’un gaz visqueux et calorifère
Asma Ayachi, Mohamed Zine Aissaoui, Hamza Guebbaï and Hisao Fujita Yashima
pp. 157–174
Abstract | Full-Text PDF (194 KB) | Metadata

On $\pi\mathfrak{F}$-supplemented subgroups of a finite group
Li Zhang, Xiaoyu Chen and Wenbin Guo
pp. 175–189
Abstract | Full-Text PDF (175 KB) | Metadata

On the Sylvester–Gallai theorem for conics
Adam Czapliński, Marcin Dumnicki, Łucja Farnik, Janusz Gwoździewicz, Magdalena Lampa-Baczyńska, Grzegorz Malara, Tomasz Szemberg, Justyna Szpond and Halszka Tutaj-Gasińska
pp. 191–203
Abstract | Full-Text PDF (156 KB) | Metadata

On the number of nonzero digits in the beta-expansions of algebraic numbers
Hajme Kaneko
pp. 205–223
Abstract | Full-Text PDF (192 KB) | Metadata

Hard Lefschetz theorem in $p$-adic cohomology
Daniel Caro
pp. 225–255
Abstract | Full-Text PDF (303 KB) | Metadata

On the existence of Gorenstein projective precovers
Javad Asadollahi, Tahereh Dehghanpour and Rasool Hafezi
pp. 257–264
Abstract | Full-Text PDF (122 KB) | Metadata

Berezin transform and Stratonovich–Weyl correspondence for the multi-dimensional Jacobi group (addendum)
Benjamin Cahen
pp. 265–275
Abstract | Full-Text PDF (151 KB) | Metadata

On the existence of maximal $\mathcal S$-closed submodules
Ulrich Albrecht
pp. 277–289
Abstract | Full-Text PDF (154 KB) | Metadata